A Computational Solution for a Matrix Riccati Differential Equation.
Numerische Mathematik, Tome 32 (1979), pp. 271-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1979__32_132609,
author = {M. Razzaghi},
title = {A {Computational} {Solution} for a {Matrix} {Riccati} {Differential} {Equation.}},
journal = {Numerische Mathematik},
pages = {271--280},
year = {1979},
volume = {32},
zbl = {0386.34018},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__32_132609/}
}
M. Razzaghi. A Computational Solution for a Matrix Riccati Differential Equation.. Numerische Mathematik, Tome 32 (1979), pp. 271-280. http://geodesic.mathdoc.fr/item/NUMA_1979__32_132609/